# SDR IPXA2021060370136

- Difficulty date: May 25, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N161UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0850
- Aircraft time: 20,704 hours, 12,579 cycles
- System (JASC): 5755 · Spoilers
- Part: Support Bracket
- Part number: A5724007120100
- Condition: Cracked
- Location: Rt Nr 3 Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300RT WING BELOW #3 SPOILER I/B END RIB INTERCOASTAL FWD BRACKET CRACKEDREMOVED BRACKET FABRICATED NEW BRACKET LOCATED DRILLED AND INSTALLED NEW BRACKET IAW SRM 51-40-21,51-21-10,51-75-10, AND 57-51-11
